# SDR 9604056739

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26070812
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE NR 4 HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO AND A VIBRATION WAS FELT DURING LANDING GEAR RETRACTION.  AIRCRAFT DUMPED 200,000 LBS OF FUEL AND RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  FOUND NR 11 WHEEL ASSEMBLY CRACKED AND BRAKE DAMAGED.  REPLACED NR 11 WHEEL AND BRAKE.  ALSO, REPLACED ASSOCIATED PARTS THAT WERE DAMAGED.  INSPECTED FUSELAGE AND WHEEL WELL AREA FOR DAMAGE, OPERATIONAL CHECK GOOD.
